# SDR DALA2021042602410

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 77,460 hours, 27,636 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 5648-ATB/FUME- DUE TO STRONG ODOR/FUME THAT DISSIPATED LATER. AIR RETURN DUE TO SMELL. NO ASSOCIATED EICAS MESSAGE. CORRECTIVE ACTION: INSPECTED CABIN/COCKPIT, RAN PACKS AND RECIRCULATION FANS. NO ODORS PRESENT. C/W NO GO ODI PREVENTION & FIM. CHECKED OPERATION OF EQUIPMENT COOLING SYSTEM. REPLACED HEPA FILTERS & LT RECIRCULATION FAN. ALL CHECKS NORMAL.
